# SDR AALA20170621005

- Difficulty date: June 21, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 21,914 hours, 8,658 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFTER TAKE OFF, PILOT AND COPILOT STAB TRIM SWITCHES WOULD NOT WORK UP OR DOWN. AUTO PILOT WOULD NOT ENGAGE. AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DFW WITHOUT FURTHER INCIDENT. RESET BREAKER IAW GPM 13.04.7 AND PERFORMED STAB TRIM MOTOR TEST IAW AMM 27-41-71 AND 22-11-81. OPS CHECKED NORMAL, OK FOR SERVICE.
